MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE R READY ID EXTENDED I; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE R READY ID EXTENDED I; REAGENT RED BLOOD CELLS
Catalog Number 006455
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 3 malfunction events.A review of the events indicated that three (3) patient sample tests using the capture-r ready id extended i reagent on automated blood bank systems produced unexpected negative results for specific antibodies.The results represent false negatives due to prior patient histories or, testing completed by other methods that demonstrated the presence of the specific antibodies.The malfunctions did not show positive results as expected for the anti-jka on one (1) occasion; the anti-c antibody on one (1) occasion; the anti-d antibody on one (1) occasion and the anti-e antibody on two (2) occasions.Subsequent testing of reagent retention lots, reviews of design history records and reagent antigen validation testing of the initial bulk product used for commercial vialing showed acceptable results.Through post event tests and investigations, no specific causes were determined for the malfunctions.

Brand Name
CAPTURE R READY ID EXTENDED I
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key9252112
Report Number1034569-2019-00138
Device Sequence Number16856790
Product Code QHT
UDI-Device Identifier10888234000679
UDI-Public10888234000679
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
102707/5030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number006455
Device Lot NumberDP108,DP109
Was Device Available for Evaluation? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1